| Model Number |
8801-04016DA |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
Event or Problem Description
A physician reported four fractured ozark screws at the c3 to c7 levels identified approximately six months after implantation.Revision surgery is not scheduled at this time.This report represents the first of four screws.
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.No further investigation can be performed due to insufficient information provided.If more information is received and/or devices are returned for evaluation this investigation will be reopened and updated.
Event or Problem Description